# SDR VTZA97308

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 7710 · Power Indicating System
- Part: Connector Pin
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6375 - IAD-CRW - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD NOT MAKE POWER.  AIRCRAFT RETURNED TO THE GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND LOOSE PIN AT CONNECTOR CR17P.  MAINTENANCE RESET PIN ON CR17P, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
